Journal Article

Stabilization and <i>H</i><sub>∞</sub> control of two-dimensional Markovian jump systems

Huijun Gao, James Lam, Shengyuan Xu and Changhong Wang

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 21, issue 4, pages 377-392
Published in print December 2004 | ISSN: 0265-0754
Published online December 2004 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/21.4.377
Stabilization and H∞ control of two-dimensional Markovian jump systems

Show Summary Details

Preview

This paper extends the results obtained for one‐dimensional Markovian jump systems, to investigate the problems of stochastic stabilization and H control of two-dimensional (2D) systems with Markovian jump parameters. The mathematical model of 2D jump systems is established upon the well-known Roesser model, and sufficient conditions are obtained for the existence of desired controllers in terms of linear matrix inequalities, which can be readily solved by available numerical software. These obtained results are further extended to more general cases whose system matrices also contain parameter uncertainties represented by either polytopic or norm-bounded approaches. A numerical example is provided to show the applicability of the proposed theories.

Keywords: 2D system; H∞ control; linear matrix inequality; Markovian jump system; stochastic stabilization

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.